# SDR V0XD20150503117

- Difficulty date: April 29, 2015
- Submitted: May 3, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 31,478 hours, 22,517 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: SH670391891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FAIRING SUPPORT AT FS 950.0 IS CORRODED.  R & R AFT FUSELAGE FAIRING SUPPORT, PN SH670-39189-1, AT FS 950.0 IAW SRM 51-42-06 & 51-45-00.
